eyebrow falling out?

by Elwood
(Australia)

my eyebrow is falling out? i look stupid. i'm on pentasa and my doc says it has nothing to do with the meds, all my vitamins are fine and thyroid good. i'm desperate, i'm loosing weight also. feel im falling apart. anyone else have this?

Comments for eyebrow falling out?

Click here to add your own comments

Contact the Manufacturer of Pentasa
by: Anonymous

Hi I am so sorry to hear about your eyebrows falling out. When I was on Humira I contacted Abbott Labs directly to find out the exact statistics on how many people lost their hair. Turns out I was one out of 5%. I was also 1 out of 5% that ran a fever as well.

The manufacturer of Pentasa should have run trials before the FDA released the drug. They will know.

Good Luck!

help
by: mary

dont think your problem has anything to do with your meds, if your loosing weight and have other symptions, such as your hair falling out , it might be possible that you have a high metoblisiom, i wouldnt think its any thing to seriouse,

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Ask A Question About Crohn's Disease.